# SDR SWAA2022020435656

- Difficulty date: November 26, 2017
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N405WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27893
- Aircraft time: 58,282 hours, 34,058 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Aft Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF LP 0119084 FUSE SKIN DAMAGE AT STA 913 TO 920 STR17L / REPAIR FUSE SKIN DAMAGE PER ER 1-753-32005 (ALSO SEE N/R #D288075)
